Alert archive / New Mexico / Red Flag Warnings in 2007
Red Flag Warning 20, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Oct 20, 2007, 7:28 AM MDT for 8 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Oct 20, 2007, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 20, 2007, 7:28 AM MDT (13:28 UTC)
- In effect from
- Oct 20, 2007, 12:00 PM MDT
- Expired
- Oct 20, 2007, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS El Paso, TX
Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 13:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 1.5 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3441 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KEPZ 201328 RFWEPZ RED FLAG WARNING NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 728 AM MDT SAT OCT 20 2007 ...A STRONG UPPER LEVEL TROUGH WILL BRING RED FLAG CONDITIONS TO THE AREA THIS AFTERNOON AND THE POTENTIAL FOR RED FLAG CONDITIONS AGAIN TOMORROW AFTERNOON... .A LARGE UPPER LEVEL TROUGH DIGGING INTO THE SOUTHWESTERN STATES AND AN ACCOMPANYING SURFACE LOW PRESSURE SYSTEM DEVELOPING OVER THE SOUTHERN PLAINS WILL HELP TO GENERATE STRONG WEST TO SOUTHWEST WINDS THIS AFTERNOON. ALTHOUGH DEW POINTS ARE EXPECTED TO RISE TODAY ON THE HEELS OF THE SOUTHWEST FLOW...WARMER HIGH TEMPERATURES THIS SHOULD OFFSET THE EXTRA MOISTURE WITH RELATIVE HUMIDITIES DROPPING BELOW 15 PERCENT AGAIN THIS AFTERNOON. THE UPPER LEVEL TROUGH WILL CONTINUE TO STRENGTHEN OVERNIGHT...HELPING TO PUSH A STRONG COLD FRONT INTO THE AREA TOMORROW AFTERNOON. STRONG NORTH WINDS ABOVE CRITICAL FIRE WEATHER THRESHOLDS WILL ACCOMPANY SHARPLY FALLING DEW POINTS BY LATE IN THE AFTERNOON. NMZ110>113-TXZ055-056-202130- /O.NEW.KEPZ.FW.W.0020.071020T1800Z-071021T0300Z/ /O.NEW.KEPZ.FW.A.0010.071021T1800Z-071022T0300Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 728 AM MDT SAT OCT 20 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. AN UPPER LEVEL TROUGH BUILDING INTO THE AREA THIS AFTERNOON WILL HELP TO GENERATE SUSTAINED AFTERNOON 20-FOOT WINDS IN EXCESS OF 15 MPH ACROSS AREAS NORTH OF TRUTH OR CONSEQUENCES BY NOON TODAY...AND BY MID-AFTERNOON FOR THE REMAINDER OF THE AREA. GUSTS FROM 25 TO 30 MPH ARE POSSIBLE AS WELL. STRONG WINDS WILL BE ACCOMPANIED BY MINIMUM RELATIVE HUMIDITIES BELOW 15 PERCENT AND HIGH TO EXTREME FIRE DANGER AGAIN THIS AFTERNOON. A STRONG FRONT PUSHING INTO THE AREA FROM THE NORTH TOMORROW WILL MEAN STRONG NORTHERLY WINDS AND RAPIDLY FALLING DEW POINTS...WITH THE POTENTIAL OF MEETING RED FLAG CRITERIA AGAIN TOMORROW AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ PIEPER
2 follow-up statements
000 WWUS84 KEPZ 201421 CCA RFWEPZ RED FLAG WARNING...CORRECTED WIND SPEED NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 728 AM MDT SAT OCT 20 2007 ...A STRONG UPPER LEVEL TROUGH WILL BRING RED FLAG CONDITIONS TO THE AREA THIS AFTERNOON AND THE POTENTIAL FOR RED FLAG CONDITIONS AGAIN TOMORROW AFTERNOON... .A LARGE UPPER LEVEL TROUGH DIGGING INTO THE SOUTHWESTERN STATES AND AN ACCOMPANYING SURFACE LOW PRESSURE SYSTEM DEVELOPING OVER THE SOUTHERN PLAINS WILL HELP TO GENERATE STRONG WEST TO SOUTHWEST WINDS THIS AFTERNOON. ALTHOUGH DEW POINTS ARE EXPECTED TO RISE TODAY ON THE HEELS OF THE SOUTHWEST FLOW...WARMER HIGH TEMPERATURES THIS SHOULD OFFSET THE EXTRA MOISTURE WITH RELATIVE HUMIDITIES DROPPING BELOW 15 PERCENT AGAIN THIS AFTERNOON. THE UPPER LEVEL TROUGH WILL CONTINUE TO STRENGTHEN OVERNIGHT...HELPING TO PUSH A STRONG COLD FRONT INTO THE AREA TOMORROW AFTERNOON. STRONG NORTH WINDS ABOVE CRITICAL FIRE WEATHER THRESHOLDS WILL ACCOMPANY SHARPLY FALLING DEW POINTS BY LATE IN THE AFTERNOON. NMZ110>113-TXZ055-056-202130- /O.NEW.KEPZ.FW.W.0020.071020T1800Z-071021T0300Z/ /O.NEW.KEPZ.FW.A.0010.071021T1800Z-071022T0300Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 728 AM MDT SAT OCT 20 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. AN UPPER LEVEL TROUGH BUILDING INTO THE AREA THIS AFTERNOON WILL HELP TO GENERATE SUSTAINED AFTERNOON 20-FOOT WINDS IN EXCESS OF 20 MPH ACROSS AREAS NORTH OF TRUTH OR CONSEQUENCES BY NOON TODAY...AND BY MID-AFTERNOON FOR THE REMAINDER OF THE AREA. GUSTS FROM 25 TO 30 MPH ARE POSSIBLE AS WELL. STRONG WINDS WILL BE ACCOMPANIED BY MINIMUM RELATIVE HUMIDITIES BELOW 15 PERCENT AND HIGH TO EXTREME FIRE DANGER AGAIN THIS AFTERNOON. A STRONG FRONT PUSHING INTO THE AREA FROM THE NORTH TOMORROW WILL MEAN STRONG NORTHERLY WINDS AND RAPIDLY FALLING DEW POINTS...WITH THE POTENTIAL OF MEETING RED FLAG CRITERIA AGAIN TOMORROW AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ PIEPER
000 WWUS84 KEPZ 201747 RFWEPZ RED FLAG WARNING NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1147 AM MDT SAT OCT 20 2007 ...A STRONG UPPER LEVEL TROUGH WILL BRING RED FLAG CONDITIONS TO THE NM FIRE WEATHER ZONES THIS AFTERNOON AND THE POTENTIAL FOR RED FLAG CONDITIONS AGAIN TOMORROW AFTERNOON... .A LARGE UPPER LEVEL TROUGH DIGGING INTO THE SOUTHWESTERN STATES AND AN ACCOMPANYING SURFACE LOW PRESSURE SYSTEM DEVELOPING OVER THE SOUTHERN PLAINS WILL HELP TO GENERATE STRONG WEST TO SOUTHWEST WINDS THIS AFTERNOON. ALTHOUGH DEW POINTS ARE EXPECTED TO RISE TODAY ON THE HEELS OF THE SOUTHWEST FLOW...WARMER HIGH TEMPERATURES THIS SHOULD OFFSET THE EXTRA MOISTURE WITH RELATIVE HUMIDITIES DROPPING BELOW 15 PERCENT AGAIN THIS AFTERNOON. THE UPPER LEVEL TROUGH WILL CONTINUE TO STRENGTHEN OVERNIGHT... HELPING TO PUSH A STRONG COLD FRONT INTO THE AREA TOMORROW AFTERNOON. STRONG NORTH WINDS ABOVE CRITICAL FIRE WEATHER THRESHOLDS WILL ACCOMPANY SHARPLY FALLING DEW POINTS BY LATE IN THE AFTERNOON. TXZ055-056-210200- /O.CAN.KEPZ.FW.W.0020.071020T1800Z-071021T0300Z/ /O.CON.KEPZ.FW.A.0010.071021T1800Z-071022T0300Z/ EL PASO-HUDSPETH- 1147 AM MDT SAT OCT 20 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS CANCELLED THE RED FLAG WARNING FOR FAR WEST TEXAS. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. AN UPPER LEVEL TROUGH BUILDING INTO THE AREA THIS AFTERNOON WILL HELP TO GENERATE SUSTAINED AFTERNOON 20-FOOT WINDS OF 10 TO 15 MPH ACROSS AREAS GENERALLY OF TRUTH OR CONSEQUENCES BY NOON TODAY...AND BY MID-AFTERNOON FOR THE REMAINDER OF THE AREA. GUSTS TO 20 MPH ARE POSSIBLE AS WELL. ALTHOUGH WINDS ARE NOW EXPECTED TO REMAIN BELOW CRITICAL THRESHOLDS IN TX ZONES 055 AND 056...THE ELEVATED WINDS WILL BE ACCOMPANIED BY MINIMUM RELATIVE HUMIDITIES BELOW 15 PERCENT AND HIGH TO EXTREME FIRE DANGER AGAIN THIS AFTERNOON. A STRONG FRONT PUSHING INTO THE AREA FROM THE NORTH TOMORROW WILL MEAN STRONG NORTHERLY WINDS AND RAPIDLY FALLING DEW POINTS...WITH THE POTENTIAL OF MEETING RED FLAG CRITERIA AGAIN TOMORROW AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ NMZ110>113-210200- /O.CON.KEPZ.FW.W.0020.071020T1800Z-071021T0300Z/ /O.CON.KEPZ.FW.A.0010.071021T1800Z-071022T0300Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS- 1147 AM MDT SAT OCT 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. AN UPPER LEVEL TROUGH BUILDING INTO THE AREA THIS AFTERNOON WILL HELP TO GENERATE SUSTAINED AFTERNOON 20-FOOT WINDS IN EXCESS OF 20 MPH ACROSS THE WARNED AREA THIS AFTERNOON. GUSTS FROM 25 TO 30 MPH ARE POSSIBLE AS WELL. STRONG WINDS WILL BE ACCOMPANIED BY MINIMUM RELATIVE HUMIDITIES BELOW 15 PERCENT AND HIGH TO EXTREME FIRE DANGER AGAIN THIS AFTERNOON. A STRONG FRONT PUSHING INTO THE AREA FROM THE NORTH TOMORROW WILL MEAN STRONG NORTHERLY WINDS AND RAPIDLY FALLING DEW POINTS...WITH THE POTENTIAL OF MEETING RED FLAG CRITERIA AGAIN TOMORROW AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ PIEPER
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Oct 20, 3:38 AM MDT, 3 hours 50 minutes earlier.
Area forecast discussion, Oct 20, 3:38 AM MDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 338 AM MDT SAT OCT 20 2007 .SYNOPSIS... CRISP FALL WEATHER IS ON ITS WAY TO THE BORDERLAND BY THE END OF THIS WEEKEND INTO THE FIRST PART OF NEXT WEEK. FIRST OFF THOUGH... DRY SOUTHWEST FLOW ALOFT WILL CONTINUE TODAY AND WITH BREEZY WINDS DEVELOPING THIS AFTERNOON...TEMPERATURES WILL REMAIN WELL ABOVE NORMAL. BY SUNDAY MORNING THE FIRST OF TWO FRONTS OFF THE PACIFIC WILL PUSH THROUGH. THIS WILL LOWER TEMPERATURES SUNDAY BACK TO NEAR NORMAL WITH BRISK NORTHERLY WINDS. THE SECOND COLD FRONT PUSHES SOUTH ACROSS THE BORDERLAND BY SUNDAY EVENING WITH EVEN COLDER AIR. THIS WILL CHILL TEMPERATURES FURTHER...WITH HIGHS ON MONDAY EXPECTED TO BE 10 TO 15 DEGREES BELOW NORMAL. NORTH TO NORTHWEST FLOW ALOFT WILL PERSIST TUESDAY INTO NEXT WEEKEND. THIS WILL CONTINUE THE DRY WEATHER BUT WILL ONLY ALLOW A GRADUAL WARMUP...PERHAPS REACHING NORMAL TEMPERATURES BY THURSDAY. && .DISCUSSION... FALL WEATHER ON THE WAY BY TOMORROW AND MONDAY AS STRONG UPPER LOW NOW JUST NORTHWEST OF VANCOUVER ISLAND. ORIGINAL PACIFIC FRONT WELL ONSHORE WITH TRAILING FRONT NOW DOWN TO SOUTHERN CALIFORNIA. SECOND DEVELOPING COLD FRONT IN AMPLE COLD AIR SUPPLY OVER THE OCEAN IS JUST REACHING THE WEST COAST NOW. COMBINATION OF INCREASING WINDS ALOFT WITH CORRESPONDING LEE-SIDE TROUGH DEVELOPMENT...AND THE REMAINS OF THIS FIRST FRONT APPROACHING THE AREA TONIGHT...SHOULD BRING BREEZY WINDS TO THE AREA LATE THIS AFTERNOON AND THIS EVENING. ONE LAST DAY OF WELL ABOVE NORMAL TEMPERATURES TODAY BEFORE COOLER AIR FILTERS IN FOR SUNDAY. MODELS SHOW FIRST FRONT THROUGH MOST OF THE AREA SUNDAY MORNING. THIS WILL COOL TEMPS BACK TO BELOW NORMAL FOR SUNDAY. SECOND COLD FRONT RIGHT ON THE HEELS OF THE FIRST AND WILL BARREL INTO THE AREA SUNDAY AFTERNOON AND EVENING...WITH BRISK NORTH WINDS. SHOULD REMAIN BELOW ADVISORY CRITERIA...THOUGH LOCAL GUSTS THROUGH NORTH-SOUTH CHANNELED TERRAIN MAY BRIEFLY BECOME QUITE GUSTY. ACTUALLY SUNDAYS HIGHS MAY BE MET EARLY WITH TEMPS FALLING IN THE AFTERNOON. BASE OF UPPER TROUGH PAST THE AREA SUNDAY NIGHT AND WITH THAT SECOND FRONT AND NORTH FLOW ALOFT...TEMPERATURES WILL BE QUITE COOLER MONDAY. PRETTY MUCH WENT WITH VARIOUS MOS NUMBERS...COOLING HIGHS ABOUT 20 DEGREES FROM TODAY TO MONDAY. BOTH GFS/ECMWF SHOWING EVER SLIGHT POTENTIAL FOR INCREASING LOW LEVEL WRAP AROUND MOISTURE DROPPING DOWN NEAR THE SAC MOUNTAINS TUESDAY NIGHT AND WEDNESDAY SO LEFT THE EVER SLIGHTEST CHANCE OF PRECIP IN FOR THAT PERIOD ON THE GRIDS...NOT EVEN MENTIONED IN FORECAST PACKAGE THOUGH. BOTH GFS/ECMWF MOVING UPPER LOW FAR ENOUGH EAST OF AREA BY WEDNESDAY TO HAVE LITTLE ADDITIONAL EFFECT. ALOFT WINDS WILL REMAIN A VERY DRY NORTH/NORTHWEST THROUGH WEDNESDAY. THIS WILL MEAN JUST A SLOW WARMUP TUESDAY AND WEDNESDAY. WINDS ALOFT BEGIN TO TURN MORE WESTERLY THURSDAY AND FRIDAY AS NEW BREAKOFF UPPER LOW FORMS OFF THE CALIFORNIA COAST. THIS SHOULD ALLOW BETTER WARMING OF AIRMASS AS SURFACE WINDS TURN A BIT MORE SOUTHWEST...WITH HIGHS BACK TO NORMAL OR SLIGHTLY ABOVE NORMAL. && .FIRE WEATHER... RHS AND FIRE CONDITIONS CERTAINLY WILL MEET RED FLAG CRITERIA TODAY. ALSO WINDS SHOULD REACH CRITERIA BY LATE THIS AFTERNOON... THOUGH MOS NUMBERS ARE UNDERPLAYING THE WINDS I BELIEVE. WILL LIKELY GO WITH RED FLAG WARNING THIS AFTERNOON WITH THE MORNING PACKAGE. && .AVIATION...VALID 20/12Z-21/12Z... VFR CONDITIONS EXPECTED THROUGH THE PERIOD. SFC WINDS EXPECTED TO INCREASE TO SW15-25KTS LATER THIS AFTERNOON AND INTO THIS EVENING. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 88 57 78 43 64 / 0 0 0 0 0 SIERRA BLANCA TX 86 51 77 36 61 / 0 0 0 0 0 LAS CRUCES 87 50 76 41 64 / 0 0 0 0 0 ALAMOGORDO 86 48 74 36 61 / 0 0 0 0 0 CLOUDCROFT 69 35 54 23 43 / 0 0 0 0 0 TRUTH OR CONSEQUENCES 85 46 74 36 62 / 0 0 0 0 0 SILVER CITY 82 40 71 32 58 / 0 0 0 0 0 DEMING 87 47 77 39 62 / 0 0 0 0 0 LORDSBURG 86 46 78 39 63 / 0 0 0 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 17 HEFNER
Hazardous weather outlook, Oct 20, 6:25 AM MDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 625 AM MDT SAT OCT 20 2007 NMZ022>025-030>032-TXZ055-056-201300- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 625 AM MDT SAT OCT 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WINDS WILL INCREASE THIS AFTERNOON AND TONIGHT OUT OF THE WEST AT 15 TO 25 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. BRISK NORTH WINDS OF 20 TO 30 MPH DEVELOPING SUNDAY. WELL BELOW NORMAL TEMPERATURES MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Oct 20, 7:18 AM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 718 AM MDT SAT OCT 20 2007 NMZ022>025-030>032-TXZ055-056-201530- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG... DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY 718 AM MDT SAT OCT 20 2007 ...CRISP FALL WEATHER ON THE WAY FOR SOUTHERN NEW MEXICO AND FAR WEST TEXAS... A STRONG FRONTAL SYSTEM STILL GETTING ORGANIZED OVER THE WESTERN U.S. WILL BEGIN MOVING TO THE AREA LATE TONIGHT AND SUNDAY. WE WILL SEE ONE LAST WARM DAY TODAY AS HIGH TEMPERATURES WILL RUN WELL ABOVE NORMAL. BREEZY NORTHWEST WINDS WILL BRING COOLER TEMPERATURES IN FOR SUNDAY. IN FACT SUNDAYS HIGHS AROUND THE AREA MAY OCCUR EARLY...WITH TEMPERATURES FALLING THROUGHOUT THE AFTERNOON AS STRONG NORTH WINDS DEVELOP. HIGHS ON SUNDAY ARE EXPECTED TO BE ABOUT 10 TO 15 DEGREES COOLER THAN TODAY. THE NORTH WINDS WILL CONTINUE SUNDAY NIGHT WITH FURTHER COOLING. BY MONDAY HIGH TEMPERATURES ARE EXPECTED TO BE ABOUT 10 TO 15 DEGREES BELOW NORMAL...MEANING LOWER 60S ACROSS DESERT AREAS AND 40S AND 50S FOR MOUNTAIN AREAS. TO VIEW THIS ANOTHER WAY...HIGHS ON MONDAY ARE EXPECTED TO BE 20 TO 25 DEGREES COOLER THAN TODAY. MONDAY NIGHT IS EXPECTED TO BE THE COLDEST NIGHT THIS COMING WEEK AS WINDS DROP OFF AND COLD AIR IS FIRMLY IN PLACE. TEMPERATURES WILL BE CLOSE TO FREEZING IN MANY PLACES ACROSS THE LOWLANDS AND RESIDENTS WITH AGRICULTURAL INTERESTS ARE URGED TO STAY TUNED TO NOAA WEATHER RADIO AND MEDIA OUTLETS AS FREEZE WARNINGS MAY BE ISSUED FOR THIS EVENT. HEFNER
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 7:28 AM MDT | Fire Weather Watch | EPZ | Catron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more | 24 hr |
Nearby
Red Flag Warnings in New Mexico, 2007Red Flag Warnings in Texas, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.